I am 25 years old from visakhapatnam. 6 six years back I am affected with tuberculosis and use medicines (cavitor-fd) for six months after that it is cured. Now, from one month I suffered with pain on left side upper part of my chest. And in x-ray it is shown that some clumsy material formed on chest and in reports they mentioned as "need clinical correlation" What can I do? Is it TB again?
Fellowship InThoracic Surgery Onco surgery, DNB (General Surgery), MBBS
20 years experience
Ask Free Question
Cannot be for sure. Can be reactivation/fungal ball in previously formed cavity or some different problem all together.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.